Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had sudden attacks, lightheaded sensation and flu like feeling. Legs are extremely sore. Anxiety and BP issue. Could I ask a doctor?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I get these sudden attacks 3-4 times a month. Its started when I turned 40 and has continued for 3 years. I have seen several doctors of which none has found the correct diagnoses. Starts off with a lightheaded sensation, then a sick flu like feeling. I start to urinate about every 15 min. and then my shins to top of ankles on both legs are extremely sore. This happened last night from 5:00 - 9:00. When its over I am exhausted. The sensation sometimes is so bad I almost call 911, but I've gone through that I know it will go away. I have a home BP machine and it was normal except for a few bursts of anxiety. Most doctors say its a blood sugar issue. This was my diet yesterday:
Protein shake 5:00am
Pop Tart 6:30am
Mocha & Breakfast sandwich 9:00am
Fish Tacos & Fries 12:30pm
Chicken breast 4:30pm
Posted Sat, 19 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Manjeth Kumar G 5 hours later
Brief Answer:
Fasting and Postprandial blood sugar

Detailed Answer:

I went through your details with diligence. My first suspicion like the doctor is towards diabetes mellitus. I consider this to be very likely due to the following symptoms:.
1. Polyuria - Frequent urination.
Polyuria is one of the early symptom of the diabetes mellitus.
2. Leg pain and light head sensation- this may be due to dehydration by your frequent urination.

As far as your diet is concerned, high carbohydrate load may aggravate your symptoms.

I advise you to check Fasting and Postprandial blood sugar. We can plan the next steps of management based on these reports.

Hope this helps.
Please reply for further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor